# SDR HEEA978959

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: JA947
- Make and model: Bell 206L-3
- Aircraft serial: 54641
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Baro Aneroid
- Part number: D120P2T
- Condition: Defective
- Location: Cockpit
- Part time: 554 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INDICATES 18,500 ONLY.  SYSTEM PRESSURE AT SEA LEVEL.
